# SDR DALA1017189218

- Difficulty date: June 23, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Make and model: Doug MD-90-30
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, LOWER END CHAFED & GOUGED IN 4 PLACES, FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR DOUBLERS IAW SRM 52-30-02, PRIMED & PAINTED DOUBLERS IAW SRM 51-10-04, INSTALLED DOUBLERS IAW SRM 52-30-04 VOL I.
